# SDR SWAA2025121935276

- Difficulty date: November 14, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 56,039 hours, 29,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL, BTW BS 344 - 360, RBL 33, WL 208.1.   REPLACED WEB INTERCOSTAL BTW BS 344 - 360, RBL 33, WL 208.1 IAW SRM 51-10-02-0G-0, PARAGRAPH 9, SRM 51-40-02-0G-0, & DWG 141A5400, SHEET 33, REV-.
